# SDR DXTA2024061312032

- Difficulty date: June 13, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N842QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000089
- Aircraft time: 1,432 hours, 878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 008836
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE DOING THE POWER ON CHECKLIST EMER LIGHTS SWITCH TO ON WE GOT NO EMERG LIGHTS ON INTHE CABIN. PERFORMED THE 30 MINUTE CHARGE PROCEDURE IN THE QRH 25X  THEN RECHECKED THE LIGHTS AND THEY  WORKED AFTER 30 MINUTES OF CHARGE.  REMOVED AND REPLACED #1 AND #4 EMERGENCY BATTERY #1.
